Alert archive / Washington / Flood Watches in 2014
Flood Watch 13, NWS Seattle, WA
NWS Seattle, WA issued this flood watch at Nov 24, 2014, 12:09 PM PST for 8 counties in Washington. It took effect at Nov 25, 2014, 4:00 AM PST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2014, 12:09 PM PST (20:09 UTC)
- In effect from
- Nov 25, 2014, 4:00 AM PST
- Expired
- Nov 28, 2014, 6:00 PM PST
- In force
- 4 days
- Issued by
- NWS Seattle, WA
- Flood severity
- None
Counties King County, WA, Lewis County, WA, Mason County, WA, Pierce County, WA, Skagit County, WA, Snohomish County, WA, Thurston County, WA, Whatcom County, WA
The radar
The Seattle radar (KATX), 70 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 8.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597 WGUS66 KSEW 242009 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 1209 PM PST MON NOV 24 2014 WAC033-041-053-057-061-073-250815- /O.NEW.KSEW.FA.A.0013.141125T1200Z-141127T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 1209 PM PST MON NOV 24 2014 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT * STARTING THIS EVENING...RAIN...HEAVY AT TIMES...WILL BE IMPACTING THE WASHINGTON CASCADES MOST OF THIS WEEK. THIS WILL BE COMBINED WITH RELATIVELY HIGH SNOW LEVELS AND SO RESULT IN A FLOOD THREAT. THE HEAVIEST RAIN WILL COME IN TWO PERIODS. THE FIRST IS THIS EVENING THROUGH THE DAY ON WEDNESDAY. 48 HOUR RAINFALL AMOUNTS ARE EXPECTED TO BE 0.5 TO 1.25 INCHES IN THE LOWLANDS...1 TO 2 INCHES ALONG THE COAST...AND 2 TO 6 INCHES IN THE CASCADES. LOCALLY THERE COULD BE AS MUCH AS 10 INCHES IN THE MOUNTAINS. THE LOCATION OF THE HEAVIEST RAIN WILL CHANGE IT'S FOCUS FROM THE NORTH TO CENTRAL TO SOUTH CASCADES AND AND BACK TO THE NORTH OVER THIS PERIOD...MAKING FOR A TRICKY RAINFALL FORECAST AND RIVER FORECASTS. * THIS RAINFALL WILL LIKELY DRIVE A HAND FULL OF RIVERS ABOVE FLOOD STAGE. THE RIVERS THAT LOOK TO HAVE THE BEST POTENTIAL FOR FLOODING AT THIS TIME INCLUDE THE SNOQUALMIE...TOLT... STILLAGUAMISH...MIDDLE PUYALLUP... AND THE NOOKSACK. OTHER RIVERS TO WATCH ARE THE SKAGIT...SNOHOMISH...AND THE WHITE RIVERS. MOST RIVERS WILL BE RUNNING VERY HIGH SO CONTINUE TO MONITOR THE SITUATION FOR CHANGES IN THE LIST OF POTENTIAL RIVER FLOODING. * THE SECOND PERIOD OF HEAVY RAIN WILL BE FROM OVERNIGHT WEDNESDAY NIGHT THROUGH THE DAY ON FRIDAY. DURING THIS TIME THE HEAVIEST RAINFALL WILL FOCUS ON THE OLYMPICS AND THE NORTHERN HALF OF THE WASHINGTON CASCADES. THIS MAY CAUSE FLOODING ON ADDITIONAL RIVERS IN THOSE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ JBB JBB
9 follow-up statements
824 WGUS66 KSEW 242038 CCA FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE SEATTLE WA 1237 PM PST MON NOV 24 2014 WAC033-041-053-057-061-073-250900- /O.COR.KSEW.FA.A.0013.141125T1200Z-141127T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 1237 PM PST MON NOV 24 2014 CORRECTED LIST OF RIVERS. ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT * STARTING THIS EVENING...RAIN...HEAVY AT TIMES...WILL BE IMPACTING THE WASHINGTON CASCADES MOST OF THIS WEEK. THIS WILL BE COMBINED WITH RELATIVELY HIGH SNOW LEVELS AND SO RESULT IN A FLOOD THREAT. THE HEAVIEST RAIN WILL COME IN TWO PERIODS. THE FIRST IS THIS EVENING THROUGH THE DAY ON WEDNESDAY. 48 HOUR RAINFALL AMOUNTS ARE EXPECTED TO BE 0.5 TO 1.25 INCHES IN THE LOWLANDS...1 TO 2 INCHES ALONG THE COAST...AND 2 TO 6 INCHES IN THE CASCADES. LOCALLY THERE COULD BE AS MUCH AS 10 INCHES IN THE MOUNTAINS. THE LOCATION OF THE HEAVIEST RAIN WILL CHANGE IT'S FOCUS FROM THE NORTH TO CENTRAL TO SOUTH CASCADES AND AND BACK TO THE NORTH OVER THIS PERIOD...MAKING FOR A TRICKY RAINFALL FORECAST AND RIVER FORECASTS. * THIS RAINFALL WILL LIKELY DRIVE A HAND FULL OF RIVERS ABOVE FLOOD STAGE. THE RIVERS THAT LOOK TO HAVE THE BEST POTENTIAL FOR FLOODING AT THIS TIME INCLUDE THE SNOQUALMIE...TOLT... STILLAGUAMISH...MIDDLE PUYALLUP... AND THE NOOKSACK. OTHER RIVERS TO WATCH ARE THE SKAGIT...SNOHOMISH...WHITE...AND COWLITZ RIVERS. MOST RIVERS WILL BE RUNNING VERY HIGH SO CONTINUE TO MONITOR THE SITUATION FOR CHANGES IN THE LIST OF POTENTIAL RIVER FLOODING. * THE SECOND PERIOD OF HEAVY RAIN WILL BE FROM OVERNIGHT WEDNESDAY NIGHT THROUGH THE DAY ON FRIDAY. DURING THIS TIME THE HEAVIEST RAINFALL WILL FOCUS ON THE OLYMPICS AND THE NORTHERN HALF OF THE WASHINGTON CASCADES. THIS MAY CAUSE FLOODING ON ADDITIONAL RIVERS IN THOSE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ JBB
096 WGUS66 KSEW 250048 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...RESENT NATIONAL WEATHER SERVICE SEATTLE WA 447 PM PST MON NOV 24 2014 WAC033-041-053-057-061-073-251330- /O.COR.KSEW.FA.A.0013.141125T1200Z-141127T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 447 PM PST MON NOV 24 2014 CORRECTED LIST OF RIVERS. ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT * STARTING THIS EVENING...RAIN...HEAVY AT TIMES...WILL BE IMPACTING THE WASHINGTON CASCADES MOST OF THIS WEEK. THIS WILL BE COMBINED WITH RELATIVELY HIGH SNOW LEVELS AND SO RESULT IN A FLOOD THREAT. THE HEAVIEST RAIN WILL COME IN TWO PERIODS. THE FIRST IS THIS EVENING THROUGH THE DAY ON WEDNESDAY. 48 HOUR RAINFALL AMOUNTS ARE EXPECTED TO BE 0.5 TO 1.25 INCHES IN THE LOWLANDS...1 TO 2 INCHES ALONG THE COAST...AND 2 TO 6 INCHES IN THE CASCADES. LOCALLY THERE COULD BE AS MUCH AS 10 INCHES IN THE MOUNTAINS. THE LOCATION OF THE HEAVIEST RAIN WILL CHANGE IT'S FOCUS FROM THE NORTH TO CENTRAL TO SOUTH CASCADES AND AND BACK TO THE NORTH OVER THIS PERIOD...MAKING FOR A TRICKY RAINFALL FORECAST AND RIVER FORECASTS. * THIS RAINFALL WILL LIKELY DRIVE A HAND FULL OF RIVERS ABOVE FLOOD STAGE. THE RIVERS THAT LOOK TO HAVE THE BEST POTENTIAL FOR FLOODING AT THIS TIME INCLUDE THE SNOQUALMIE...TOLT... STILLAGUAMISH...MIDDLE PUYALLUP... AND THE NOOKSACK. OTHER RIVERS TO WATCH ARE THE SKAGIT...SNOHOMISH...WHITE...AND COWLITZ RIVERS. MOST RIVERS WILL BE RUNNING VERY HIGH SO CONTINUE TO MONITOR THE SITUATION FOR CHANGES IN THE LIST OF POTENTIAL RIVER FLOODING. * THE SECOND PERIOD OF HEAVY RAIN WILL BE FROM OVERNIGHT WEDNESDAY NIGHT THROUGH THE DAY ON FRIDAY. DURING THIS TIME THE HEAVIEST RAINFALL WILL FOCUS ON THE OLYMPICS AND THE NORTHERN HALF OF THE WASHINGTON CASCADES. THIS MAY CAUSE FLOODING ON ADDITIONAL RIVERS IN THOSE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$ JBB
458 WGUS66 KSEW 251226 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 426 AM PST TUE NOV 25 2014 WAC033-041-053-057-061-073-260030- /O.CON.KSEW.FA.A.0013.000000T0000Z-141127T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 426 AM PST TUE NOV 25 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * THROUGH LATE WEDNESDAY NIGHT * RAIN...HEAVY AT TIMES...WILL CONTINUE IN THE CASCADES TODAY THROUGH WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS OF 2.5 TO 5 INCHES ARE LIKELY...WHILE THE SNOW LEVEL IS 6500 TO 7500 FEET. THE FOCUS OF HEAVY RAIN WILL BE OVER THE WASHINGTON CASCADES FROM AROUND SNOQUALMIE PASS SOUTHWARD THIS MORNING...SHIFT NORTHWARD THIS AFTERNOON AND TONIGHT...AND THEN DECREASE ON WEDNESDAY. * FLOODING IS POSSIBLE ON THE MOST FLOOD-PRONE RIVERS THAT FLOW OFF THE WEST SLOPES OF THE CASCADES. THAT INCLUDES THE COWLITZ RIVER...THE REACH OF THE PUYALLUP NEAR ORTING...AND THE SNOQUALMIE...TOLT...SKYKOMISH...SNOHOMISH...STILLAGUAMISH...AND NOOKSACK RIVERS. OTHER RIVERS THAT ARE WORTH WATCHING INCLUDE THE SKAGIT AND WHITE RIVERS. * ANOTHER VIGOROUS FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY NIGHT THROUGH FRIDAY...BRINGING PRECIPITATION AMOUNTS OF 3 TO 5 INCHES TO THE OLYMPICS AND NORTH CASCADES. THE SNOW LEVEL FOR THAT EVENT WILL BE 5500 TO 7000 FEET. * PEOPLE NEAR FLOOD-PRONE REACHES OF RIVERS IN THE WATCH AREA SHOULD PREPARE FOR POSSIBLE FLOODING DURING THE NEXT FEW DAYS. STAY TUNED FOR THE MOST CURRENT INFORMATION FROM THE NATIONAL WEATHER SERVICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS CONDITIONS ARE FAVORABLE FOR FLOODING BUT FLOODING IS NOT IMMINENT OR OCCURRING. MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. && $$
636 WGUS66 KSEW 260006 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 406 PM PST TUE NOV 25 2014 WAC033-041-053-057-061-073-261215- /O.CON.KSEW.FA.A.0013.000000T0000Z-141127T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 406 PM PST TUE NOV 25 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE WEDNESDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * THROUGH LATE WEDNESDAY NIGHT * RAIN WILL CONTINUE IN THE CASCADES THROUGH THURSDAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IN THE CASCADES ARE LIKELY OVERNIGHT FROM ABOUT SNOHOMISH COUNTY NORTHWARD. HEAVY RAIN WILL RETURN TO THE OLYMPICS AND NORTHERN COUNTIES WEDNESDAY NIGHT THROUGH THURSDAY. THE SNOW LEVEL WILL BE 6500 TO 7500 FEET. * SOME RIVERS ARE ALREADY FLOODING OR UNDER FLOODING. ADDITIONAL FLOODING IS POSSIBLE ON THE MOST FLOOD-PRONE RIVERS THAT FLOW OFF THE WEST SLOPES OF THE CASCADES. THAT INCLUDES THE SNOHOMISH...STILLAGUAMISH...SKAGIT...AND NOOKSACK RIVERS. OTHER RIVERS THAT ARE WORTH WATCHING INCLUDE THE WHITE AND GREEN RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE WATCH AREA. THE FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. THIS APPLIES TO NEW AREAS OR LOCATIONS NOT ALREADY COVERED BY A FLOOD WARNING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR MORE WARNINGS ARE ISSUED. && $$
987 WGUS66 KSEW 261201 FFASEW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 401 AM PST WED NOV 26 2014 WAC045-067-270030- /O.EXB.KSEW.FA.A.0013.141127T0200Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON-THURSTON- 401 AM PST WED NOV 26 2014 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF WESTERN WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...MASON...THURSTON. * FROM THIS EVENING THROUGH FRIDAY AFTERNOON * A VIGOROUS FRONTAL SYSTEM WILL BRING ANOTHER 3 TO 5 INCHES OF RAIN TO THE OLYMPICS AND CASCADES TONIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL BE 5500 TO 7000 FEET. * THE RAIN COULD RESULT IN FLOODING ON THE DESCHUTES RIVER AND THE REACH OF THE SKOOKUMCHUCK RIVER NEAR BUCODA IN THURSTON COUNTY...AS WELL AS THE SKOKOMISH RIVER IN MASON COUNTY. * A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE. GIVEN THE RAINFALL AMOUNTS THAT ARE EXPECTED...MAJOR FLOODING IS UNLIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR FLOOD WARNINGS ARE ISSUED. && $$ WAC033-041-053-057-061-073-270030- /O.EXT.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 401 AM PST WED NOV 26 2014 ...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... SNOHOMISH.... * THROUGH FRIDAY AFTERNOON * IN THE SHORT TERM...FLOODING CONTINUES EARLY THIS MORNING ON THE COWLITZ...SNOQUALMIE...AND STILLAGUAMISH RIVERS. IN ADDITION...SEVERAL RIVERS COULD STILL REACH FLOOD STAGE TODAY INCLUDING THE SKYKOMISH...SNOHOMISH...AND NOOKSACK. * THE NEXT CONCERN IS A VIGOROUS FRONTAL SYSTEM THAT WILL BRING ANOTHER 3 TO 5 INCHES OF RAIN TO THE OLYMPICS AND CASCADES TONIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL BE 5500 TO 7000 FEET. * THE RAIN COULD RESULT IN FLOODING ON ANY OF THE FLOOD-PRONE RIVERS THAT FLOW OFF THE WEST SLOPES OF THE CASCADES. THIS INCLUDES BUT IS NOT LIMITED TO THE COWLITZ...DESCHUTES...THE REACH OF THE PUYALLUP NEAR ORTING...WHITE...GREEN...SNOQUALMIE... TOLT...SKYKOMISH...SNOHOMISH...STILLAGUAMISH...SKAGIT...AND NOOKSACK RIVERS. OF COURSE MANY OF THESE RIVERS ARE ALREADY RUNNING HIGH...AND THEY WILL HAVE LITTLE TIME TO RECEDE BEFORE HEAVY RAIN ARRIVES TONIGHT AND THURSDAY. * GIVEN THE RAINFALL AMOUNTS THAT ARE EXPECTED...MAJOR FLOODING IS UNLIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR MORE WARNINGS ARE ISSUED. && $$
301 WGUS66 KSEW 262152 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 152 PM PST WED NOV 26 2014 WAC033-041-053-057-061-073-271300- /O.CON.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-PIERCE-SKAGIT-SNOHOMISH-WHATCOM- 152 PM PST WED NOV 26 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...PIERCE... AND SNOHOMISH. * THROUGH FRIDAY AFTERNOON * IN THE SHORT TERM...FLOODING CONTINUES ON PARTS OF THE SNOQUALMIE...SNOHOMISH...AND THE PUYALLUP RIVER NEAR ORTING. * THE NEXT CONCERN IS A VIGOROUS FRONTAL SYSTEM THAT WILL BRING ANOTHER 3 TO 5 INCHES OF RAIN TO THE OLYMPICS AND CASCADES TONIGHT THROUGH THURSDAY NIGHT. LOCALLY HIGHER AMOUNTS OVER 7 INCHES ARE POSSIBLE IN THE NORTH CASCADES THROUGH FRIDAY AFTERNOON. THE SNOW LEVEL WILL BE 5500 TO 7000 FEET...FALLING FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR MORE WARNINGS ARE ISSUED. && $$ WAC045-067-271300- /O.CON.KSEW.FA.A.0013.141127T0200Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MASON-THURSTON- 152 PM PST WED NOV 26 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...MASON...THURSTON. * THROUGH FRIDAY AFTERNOON * A VIGOROUS FRONTAL SYSTEM WILL BRING ANOTHER 3 TO 5 INCHES OF RAIN TO THE OLYMPICS AND CASCADES TONIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL BE 5500 TO 7000 FEET. * THE RAIN COULD RESULT IN FLOODING ON THE DESCHUTES RIVER AND THE REACH OF THE SKOOKUMCHUCK RIVER NEAR BUCODA IN THURSTON COUNTY...AS WELL AS THE SKOKOMISH RIVER IN MASON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR FLOOD WARNINGS ARE ISSUED. && $$
794 WGUS66 KSEW 271204 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 404 AM PST THU NOV 27 2014 WAC033-041-045-053-057-061-067-073-280030- /O.CON.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-MASON-PIERCE-SKAGIT-SNOHOMISH-THURSTON-WHATCOM- 404 AM PST THU NOV 27 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...MASON...PIERCE... SNOHOMISH...THURSTON.... * THROUGH FRIDAY AFTERNOON * HEAVY RAIN BEGAN FALLING OVERNIGHT IN THE OLYMPICS AND THE CASCADES FROM ROUGHLY THE SNOHOMISH BASIN NORTHWARD...WITH MUCH OF THE AREA RECEIVING A HALF INCH TO ONE AND A HALF INCHES OF RAIN. ANOTHER 3 TO 5 INCHES OF RAIN IS LIKELY IN THIS SAME AREA TODAY THROUGH FRIDAY. THE CASCADES SOUTH OF THE SNOHOMISH BASIN WILL PROBABLY RECEIVE 2 TO 4 INCHES OF RAIN...BUT MUCH OF THAT WILL FALL ON FRIDAY. THE SNOW LEVEL WILL BE 5500 TO 7500 FEET TODAY AND TONIGHT...THEN FALL SLOWLY FRIDAY. * FLOODING IS POSSIBLE ON THE SKOKOMISH RIVER...WHICH FLOWS OFF THE SOUTHEAST SLOPES OF THE OLYMPICS...AND IT COULD BEGIN THIS EVENING. * RIVERS FLOWING OFF THE WEST SLOPES OF THE CASCADES FROM THE SNOHOMISH BASIN NORTHWARD COULD FLOOD...INCLUDING THE NOOKSACK...SKAGIT...STILLAGUAMISH...SKYKOMISH...TOLT... SNOQUALMIE...AND SNOHOMISH RIVERS. THESE RIVERS FLOODED OR CAME CLOSE TO FLOODING IN THE PAST COUPLE DAYS...AND THEY ARE STILL RUNNING HIGH. FLOODING ON THESE RIVERS COULD BEGIN TONIGHT OR FRIDAY. * THERE IS ALSO A THREAT OF FLOODING ON RIVERS THAT FLOW OFF THE WEST SLOPES OF THE CASCADES SOUTH OF THE SNOHOMISH BASIN. THAT INCLUDES THE GREEN RIVER...THE REACH OF THE PUYALLUP RIVER NEAR ORTING...THE CARBON...UPPER NISQUALLY...DESCHUTES...UPPER COWLITZ...AND REACH OF THE SKOOKUMCHUCK RIVER NEAR BUCODA. SEVERAL RIVERS IN THIS AREA FLOODED RECENTLY AS WELL...AND THEY ARE RUNNING HIGH. FLOODING ON THESE RIVERS...IF IT DOES OCCUR...WOULD MOST LIKELY BEGIN ON FRIDAY. * A MAJOR FLOODING EPISODE IS UNLIKELY...BUT MANY OF THE FLOOD- PRONE CASCADE RIVERS COULD HAVE MINOR TO MODERATE FLOODING. * A COLD FRONT WILL MOVE SOUTHEAST OF WESTERN WASHINGTON FRIDAY NIGHT...WITH COLD AND DRIER WEATHER THIS WEEKEND. RIVERS SHOULD THEN RECEDE AND THE FLOOD THREAT WILL END. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR FLOOD WARNINGS ARE ISSUED. && $$ MCDONNAL
761 WGUS66 KSEW 280005 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 405 PM PST THU NOV 27 2014 WAC033-041-045-053-057-061-067-073-281515- /O.CON.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-MASON-PIERCE-SKAGIT-SNOHOMISH-THURSTON-WHATCOM- 405 PM PST THU NOV 27 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...SKAGIT...WHATCOM...KING...LEWIS...MASON...PIERCE... SNOHOMISH...THURSTON.... * THROUGH FRIDAY AFTERNOON * HEAVY RAIN IS EXPECTED TO REDEVELOP TONIGHT AS A COLD FRONT OVER BRITISH COLUMBIA MOVES SOUTH ACROSS WESTERN WASHINGTON. STRONG SOUTHWEST FLOW ALOFT AHEAD OF AND WITH THE FRONT WILL PRODUCE HEAVY OROGRAPHIC RAINFALL OVER THE OLYMPICS AND CASCADES. AN ADDITIONAL 2 TO 3 INCHES OF RAIN MAY FALL OVER THE NORTH CASCADES FROM THE SNOHOMISH BASIN NORTHWARD IN THE NEXT 24 HOURS ENDING FRIDAY AFTERNOON. THE CASCADES SOUTH OF THE SNOHOMISH BASIN AS WELL AS THE OLYMPICS MAY RECEIVE AN ADDITIONAL 1 TO 2 INCHES. THE SNOW LEVEL WILL BE AROUND 6000 FEET TO 6500 FEET TONIGHT...LOWERING TO AROUND 2500 FEET OVER THE FAR NORTH CASCADES FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR FLOOD WARNINGS ARE ISSUED. && $$
858 WGUS66 KSEW 281238 FFASEW FLOOD WATCH NATIONAL WEATHER SERVICE SEATTLE WA 438 AM PST FRI NOV 28 2014 WAC073-281345- /O.CAN.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WHATCOM- 438 AM PST FRI NOV 28 2014 ...FLOOD WATCH HAS ENDED... THE FLOOD WATCH HAS ENDED FOR A PORTION OF WESTERN WASHINGTON INCLUDING WHATCOM COUNTY THE BAND OF HEAVY RAIN IS BEGINNING TO MOVE SOUTH OF WHATCOM COUNTY EARLY THIS MORNING...AND IT APPEARS THAT THE RAIN THAT HAS FALLEN WILL NOT BE ENOUGH TO DRIVE THE NOOKSACK RIVER ABOVE FLOOD STAGE. THE NOOKSACK RIVER WILL RUN HIGH TODAY...THEN FALL TONIGHT AND OVER THE WEEKEND. $$ WAC033-041-045-053-057-061-067-290200- /O.CON.KSEW.FA.A.0013.000000T0000Z-141129T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KING-LEWIS-MASON-PIERCE-SKAGIT-SNOHOMISH-THURSTON- 438 AM PST FRI NOV 28 2014 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF WESTERN WASHINGTON...INCLUDING THE FOLLOWING COUNTIES... SKAGIT...KING...LEWIS...MASON...PIERCE... SNOHOMISH...THURSTON. * THROUGH THIS AFTERNOON * HEAVY RAIN WILL OVER ACROSS WESTERN WASHINGTON TODAY AS A STRONG COLD FRONT MOVES SOUTH THROUGH THE AREA. THE FRONTAL BAND WILL BRING 1 TO 2 INCHES OF RAIN TO THE WEST SLOPES OF THE CASCADES TODAY AS IT MOVES THROUGH. THE SNOW LEVEL WILL BE AROUND 5000 TO 6500 FEET AHEAD OF THE COLD FRONT...FALLING QUICKLY TO AROUND 2500 FEET IN ITS WAKE. * MANY RIVERS FLOWING OFF THE WEST SLOPES OF THE CASCADES ARE RUNNING HIGH...ESPECIALLY FROM KING COUNTY NORTHWARD. THE ADDITIONAL RAIN TODAY COULD DRIVE SOME OF THEM ABOVE FLOOD STAGE. WHERE FLOODING DOES OCCUR...IT IS EXPECTED TO BE RELATIVELY MINOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT OCCURRING. MONITOR THE WEATHER AND BE READY TO ACT QUICKLY IF FLOODING IS OBSERVED OR FLOOD WARNINGS ARE ISSUED. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this flood watch went out at Nov 24, 9:20 AM PST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 24, 9:20 AM PST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 AM PST MON NOV 24 2014
.SYNOPSIS...A WARM FRONT WILL SPREAD RAIN ACROSS WESTERN WASHINGTON
LATE THIS MORNING THROUGH THIS EVENING. THE WARM FRONT WILL SETTLE
OVER WESTERN WASHINGTON TONIGHT THROUGH WEDNESDAY MORNING...ALLOWING
RAINY AND OCCASIONALLY WINDY WEATHER...ALONG WITH MILD TEMPERATURES
TO CONTINUE. THANKSGIVING SHOULD BE WET TOO...AS A WEAK COLD FRONT
FINALLY MOVES THROUGH. AN UPPER LEVEL RIDGE MAY BRING A BRIEF COOLER
DRIER PERIOD ON SATURDAY. AN UPPER LEVEL LOW MAY BRING A LITTLE RAIN
ON SUNDAY.
&&
.SHORT TERM...A BROAD LOW AMPLITUDE RIDGE IS IN PLACE OFFSHORE THIS
MORNING WITH THE AXIS ALONG ROUGHLY 130W. MODELS AND IR IMAGERY SHOW
HEALTHY WARM ADVECTION MOVING THROUGH THE RIDGE WHICH WILL SPREAD
RAIN INLAND OVER W WA TODAY. COASTAL RADAR SHOWS PRECIP FORMING
AHEAD OF THE WARM FRONT JUST OFFSHORE THIS MORNING. THE OFFSHORE
RIDGE WILL BUILD GRADUALLY IN PLACE TODAY THROUGH WEDNESDAY...BUT
STRONG WARM ADVECTION WITH STRONG LOW LEVEL WESTERLY FLOW ALOFT WILL
CONTINUE OVER W WA THROUGH WEDNESDAY MORNING. THIS PATTERN IS A
CLASSIC RIVER FLOODING PATTERN WITH LOTS OF RAIN OVER THE CASCADES
AND HIGH SNOW LEVELS.
THE INITIAL WARM FRONT THIS AFTERNOON AND EVENING SHOULD GIVE A
FAIRLY UNIFORM DOUSING TO THE CASCADES. LATE TONIGHT AND TUESDAY
MORNING THE HEAVIEST RAINFALL WILL BE FOCUSED OVER THE SOUTHERN
CASCADES SOUTH OF SNOQUALMIE PASS. FROM LATE TUESDAY MORNING THROUGH
WEDNESDAY MORNING THE AREA OF HEAVIEST RAIN WILL SHIFT NORTHWARD AS
THE OFFSHORE UPPER LEVEL RIDGE BUILDS. SNOW LEVELS WILL BE
HIGH...WITH RAIN AT ALL THE PASSES. THERE IS STILL HIGH UNCERTAINTY
REGARDING HOW MUCH RAIN WILL FALL...WITH THE UW AND NWS WRF MODELS
HEAVIEST AND THE NAM MODELS A STEP BEHIND.
THE W WA LOWLANDS SHOULD GET SOMEWHERE BETWEEN A THIRD OF AN INCH UP
TO AN INCH OF RAIN THROUGH WEDNESDAY MORNING. LOWEST AMOUNTS SHOULD
BE ON THE EAST SIDE OF THE OLYMPICS WHERE WESTERLY FLOW ALOFT WILL
PUT THE RAIN SHADOW.
A WEAK COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT. PER THE
12Z GFS...STRONG W FLOW ALOFT WITH AND BEHIND THE COLD FRONT WILL
GIVE ANOTHER 24-36 HOUR SHOT OF MODERATE TO HEAVY RAIN TO THE NORTH
CASCADES WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 3 AM AFD...THE TRAILING
COLD FRONT SHOULD MOVE THROUGH WESTERN WASHINGTON THANKSGIVING AND
THURSDAY NIGHT...WITH PRECIPITATION TAPERING OFF IN ITS WAKE ON
FRIDAY. PRECIPITATION WITH THAT FEATURE WILL BE FAIRLY DECENT TOO.
IT LOOKS INCREASINGLY LIKELY THAT AN UPPER TROUGH WILL SWING INTO
THE AREA FROM THE NORTHWEST FRIDAY NIGHT OR SATURDAY...FOLLOWED BY
DRIER COLDER NORTHERLY FLOW ALOFT AND LOW LEVEL NORTHEAST FLOW
COURTESY OF A SURFACE HIGH IN SOUTHERN BRITISH COLUMBIA. MCDONNAL
&&
.HYDROLOGY...LATEST MODEL GUIDANCE POINTS TO AN INITIAL SURGE OF
MOISTURE THIS EVENING THAT SHOULD BE SOMEWHAT EVENLY DISTRIBUTED N-S
ACROSS THE CASCADES. THEN HEAVIER PRECIP BECOMES FOCUSED ON THE
CASCADES S OF SNOQUALMIE PASS LATE TONIGHT THROUGH MIDDAY TUESDAY.
THEN THE BAROCLINIC ZONE SHIFTS SLOWLY N MIDDAY TUESDAY THROUGH
MIDDAY WEDNESDAY...WITH THE HEAVIER RAIN OVER THE CASCADES FROM
SNOQUALMIE PASS NORTHWARD. THE UW AND NWS WRF MODELS SHOW MUCH
HEAVIER PRECIP OVER THE AREA WITH 6-9 INCHES POSSIBLE THROUGH 18Z
MIDDAY WEDNESDAY. THE HIRES NAM CORE HAS MORE LIKE 5-8 INCHES AND
THE 12Z NAM12 MORE LIKE 2-5 INCHES. STILL LOTS OF UNCERTAINTY
REGARDING QPF AMOUNTS AND DISTRIBUTION BUT IT LOOKS LIKE A FLOOD
WATCH WILL BE NEED TO BE ISSUED THIS MORNING...ONCE THE REST OF THE
12Z MODELS ARRIVE AND THE MORNING NWRFC FORECASTS. KAM
PREVIOUS DISCUSSION FROM THE 3 AM AFD...AS MENTIONED ABOVE 3 TO 6
INCHES OF PRECIPITATION IS LIKELY ALONG THE WEST SLOPES OF THE
CASCADES DURING THE 48 HOURS FROM MIDDAY TODAY THROUGH MIDDAY
WEDNESDAY. THE SNOW LEVEL WILL RISE TO AROUND 6500 FT TONIGHT AS THE
STRONG WARM FRONT MOVES THROUGH...AND REMAIN IN THE 6500 TO 7500 FT
RANGE THROUGH WEDNESDAY NIGHT.
THIS PATTERN OF STRONG MOIST WESTERLY FLOW JUST DOWNSTREAM OF A FLAT
UPPER RIDGE IS ONE OF THE CLASSIC FLOOD-PRODUCING PATTERNS FOR
WESTERN WASHINGTON...ESPECIALLY FOR THE RIVERS FLOWING OFF THE WEST
SLOPES OF THE CASCADES. THIS EPISODE LOOKS SIMILAR TO -- BUT MUCH
LESS SEVERE THAN -- THE PATTERN THAT PRODUCED THE FLOODS OF LATE
NOVEMBER 1990 AND LATE NOVEMBER 1995.
THE PRECIPITATION AMOUNTS EXPECTED ARE HEAVY BUT NOT EXTREME...WHICH
MEANS THAT THE FLOOD THREAT WILL PROBABLY BE LIMITED TO THE MOST
FLOOD-PRONE RIVERS THAT FLOW OFF THE CASCADES. THAT GENERALLY
INCLUDES THE COWLITZ...PUYALLUP NEAR ORTING...SNOQUALMIE...TOLT...
SKYKOMISH...SNOHOMISH...STILLAGUAMISH...AND NOOKSACK RIVERS. THE
RIVERS OF THE OLYMPICS ARE NOT LIKELY TO FLOOD IN THIS SCENARIO...
BUT IT DOES NOT SEEM SMART TO RULE OUT THE POSSIBILITY ON THE
UNIQUELY FLOOD-PRONE SKOKOMISH RIVER.
IF FLOODING OCCURS...IT WOULD PROBABLY BE MINOR. HOWEVER...THE
FLOODING COULD BECOME WORSE IF THE FOCUS OF PRECIPITATION REMAINS
FIXED OVER A PARTICULAR PART OF THE CASCADES FOR MOST OF THE EVENT.
THERE IS TOO MUCH INCONSISTENCY IN THE MODEL SOLUTIONS TO KNOW THOSE
DETAILS AT THIS TIME.
WE HAVE DECIDED TO UPDATE THE HYDROLOGIC OUTLOOK FOR NOW...RATHER
THAN GOING TO A FLOOD WATCH. THE DAY SHIFT SHOULD BE IN A BETTER
POSITION TO PIN DOWN A FLOOD WATCH LATER TODAY...AFTER THE 12Z SUITE
OF MODEL QPF IS IN AND THE NORTHWEST RIVER FORECAST CENTER HAS RUN
THE HYDROLOGIC MODEL. MCDONNAL
&&
.AVIATION...MODERATE NORTHWESTERLY FLOW ALOFT. AT THE SURFACE A WARM
FRONT WILL MOVE SOUTH TO NORTH INTO THE AREA LATE THIS AFTERNOON
THEN BECOME STATIONARY OVER CENTRAL PORTIONS OF WASHINGTON TONIGHT.
THE LOW LEVEL AIR MASS IS STABLE AND WILL HAVE INCREASING MOISTURE
ALL LEVELS THIS AFTERNOON THROUGH TONIGHT.
CONDITIONS ARE MAINLY VFR THIS MORNING WITH CEILINGS WELL ABOVE 5K
FT. CLOUDS WILL THICKEN AND LOWER GIVING 3-5K FT CEILINGS THIS
AFTERNOON THEN TO MVFR 1-2K FT THIS EVENING AS RAIN DEVELOPS.
KSEA...DISCUSSION ABOVE APPLIES. SOUTHEAST WIND 5-8 KT WILL BECOME
SOUTHERLY AND INCREASE TO S10G20 KT THIS AFTERNOON...AND TO 15G25 KT
THIS EVENING. CHB
&&
.MARINE...SOUTHERLY WINDS OF 15-30 KT ARE LIKELY OVER ALL WATERS
TODAY THROUGH TUESDAY AS A WARM FRONT MOVES NORTH ACROSS THE WATERS.
THE WARM FRONT WILL REACH THE CENTRAL PORTIONS OF THE WATERS THIS
EVENING THEN WILL BECOME STATIONARY TONIGHT INTO MIDDAY TUESDAY. THE
WARM FRONT IS THEN EXPECTED TO MOVE NORTH INTO SOUTHERN BRITISH
COLUMBIA TUESDAY AFTERNOON AND EVENING. SMALL CRAFT ADVISORIES ARE
IN EFFECT OVER ALL WATERS INCLUDING THE CENTRAL STRAIT WHERE A BRIEF
WESTERLY PUSH IS LIKELY THIS EVENING BEHIND THE WARM FRONT.
THE FRONT IS FORECAST TO MOVE BACK SOUTHWARD THROUGH THE WATERS ON
FRIDAY AS A COLD HIGH PRES SYSTEM MOVES INTO THE INTERIOR OF BRITISH
COLUMBIA. BY LATER FRIDAY INTO THE WEEKEND STRONG NORTHEAST FLOW IS
POSSIBLE OVER THE AREA WITH FRASER OUTFLOW OVER THE NORTHERN INLAND
WATERS.
HAZARDOUS SWELL OF 10 FEET OR SO WILL CONTINUE ALONG THE COAST
THROUGH THIS MORNING AND WILL SLOWLY SUBSIDE THIS AFTERNOON AND
TONIGHT. CHB
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY ALL WATERS.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 23, 8:17 PM PST | Small Craft Advisory | SEW | 32 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.